# SDR UALA2012080704243

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,685 hours, 22,556 cycles
- Engine: Pwa PW2037
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 8000000016
- Part serial: 2421
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB TRIM EICAS MSG.  REPLACED RT STAB TRIM POSITION MODULE PER MM, OP CHECKED OK.  PERFORMED MCDP GND TEST 65 STAB TRIM OP CHECKED OK.  PERFORMED MCDP GND TEST 30 PER MM 22-00-03 FIG 117, OP CHECKED OKAY.
